# SDR CA090305010

- Difficulty date: March 2, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 1,842 hours
- Engine: Pwa PW545A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Low
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) RT MLG OLEO FAILED TO EXTEND FULLY WHEN THE CREW RETRACTED THE GEAR. THE RT MAIN TIRE STRUCK THE AFT OTBD EDGE OF THE WHEEL CAUSING DAMAGE TO THE STRUCTURE WITHIN THE RT WHEEL WELL. CREW DID NOT HAVE ANY INDICATION OF A PROBLEM OR FEEL THE WHEEL STRIKE THE ACFT. DAMAGE WAS FOUND DURING A DI. BOTH LT AND RT MAIN GEAR OLEOS WERE CHECKED FOR PROPER SERVICING AND WERE FOUND TO BE 50 PSI LOW ON AIR CHARGE. BOTH WERE SENT TO MFG FOR REPAIR ON THE ADVICE OF TECH SUPPORT. WAITING FOR A STRIP REPAIR.
